# SDR SIMA9822212

- Difficulty date: August 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329AE
- Make and model: Saab 340B
- Aircraft serial: 340B329
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5055 - CREW FOUND EMERGENCY LIGHT SWITCH WAS LEFT IN THE ARM POSITION, ALL AIRCRAFT EMERGENCY LIGHTS DO NOT ILLUMINATE.  REMOVED AND REPLACED ALL EMERGENCY LIGHT POWER SUPPLY'S .  OPERATIONAL CHECK GOOD.  (M)
